# SDR CA120510001

- Difficulty date: May 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 5,248 hours
- Engine: Lyc O235K2C
- Propeller: Snsnch 72CK
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spring
- Part number: 21525
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING TAILWHEEL SPRING BROKE AND PUNCTURED THE TAIL WHEEL TIRE.
